# SDR VNAA2025073111101

- Difficulty date: July 24, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,192 hours, 25,804 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 766283C
- Part serial: 1943
- Condition: Faulted
- Location: Zone 400
- Part time: 12,004 hours, 10,452 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT ESS BUSS CAUTION MSG IN FLIGHT.   REMOVED AND REPLACED IDG GCU 1 IAW AMM 24-11-07-000/400-801-A01, PERFORMED OPS TEST IAW AMM 24-11-01-710-801-A01-PSA, OPS CHECK GOOD.
